# SDR 200411008

- Difficulty date: November 15, 2004
- Submitted: November 20, 2004
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 30,708 hours, 20,640 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Line
- Condition: Leaking
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT THAT HYDRAULIC LEAK FROM OUTBOARD SPOILER SYSTEM IN RIGHT WING.  BOTH LINES SPOILER IN RIGHT WING WERE REPLACED IAW MM 27-60-00, ALL CORRECT.
